Panadol必理痛

Panadol

paracetamol

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen.
Action
Analgesia is produced both peripherally and centrally, whereas antipyresis is produced centrally by acting on the hypothalamic regulatory centre in the brain.
Indications/Uses
Adults: Relief of painful disorders eg, headache, dysmenorrhoea, conditions involving musculoskeletal pain, myalgia, toothache, sore throat and migraine. An analgesic and antipyretic in conditions accompanied by pain and fever eg, pain associated with cold and flu.
Panadol is an effective analgesic after dental work and tooth extractions and in teething.
Children: Reduces children's fevers quickly and effectively. Fast relief of pains associated with cold & flu, headaches, teething, immunization and childhood illnesses.
Dosage/Direction for Use
Tablet: Adults: 1-2 tablets. Every ≥4 hrs, or as prescribed by the physician. Maximum Dose: 8 tabs in 24 hrs.
Chewable Tablet: Children 2-12 years: 10-15 mg/kg/dose.
All doses to be taken every ≥4 hrs.
Maximum Dose: 4 times in 24 hrs. Do not take more than 60 mg/kg in 24 hrs. Maximum duration of continued use without medical advice is 3 days.
Do not use with other acetaminophen-containing products. Do not exceed the stated dose. Not recommend for children under the age of 2 years.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to 1 week after ingestion of the massive dose. Nevertheless, liver damage is largely reversible if the patient is treated early, thus, prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom. Administration of N-acetylcysteine or methionine may be required.
Contraindications
Patients who are hypersensitive to acetaminophen or any excipient of Panadol.
Special Precautions
If symptoms persist or if patient has been diagnosed with liver or kidney impairment, seek medical advice.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of acetaminophen with increased risk of bleeding; occasional doses have no significant effect.
This medicine contains Sodium methyl-, sodium ethyl- and sodium propyl- parahydroxybenzoates (E219, E215, E217) which may cause allergic reactions (signs or symptoms may possibly be delayed). For all cases of suspected allergy, stop taking this medicine and seek medical advice immediately.
Use in Pregnancy & Lactation: Consult the doctor before taking Panadol tablet during pregnancy or breastfeeding.
Use In Pregnancy & Lactation
Consult the doctor before taking Panadol tablet during pregnancy or breastfeeding.
Storage
Store below 30°C.
MIMS Class
Analgesics (Non-Opioid) & Antipyretics
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 500 mg x 24's, 144's. Childn Chewable tab 120 mg x 24's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Already a member? Sign in
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Already a member? Sign in